# SDR FDEA201207172592

- Difficulty date: July 17, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6013501
- Condition: Misrepaired
- Location: Bs 1701 L39-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FRAME FWD CUT OUT SKIN MISREPAIRED AT BS 1701 BETWEEN LONGERON 39 AND LONGERON 42 RT.  REPAIR CARRIED OUT PER SRM 53-50-00 FIGURE 26 VOLUME I REVISION 99.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
